# SDR CALA2025060505294

- Difficulty date: June 3, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 79,575 hours, 29,931 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING THE AFT WET AREA FLOOR SUPPORT STABILAZER TO FOM . FOUND CORROSION UNDER THE GALLEY FITTING AT STA 947 LBL52 (REF: AAR NR 1000039742) REPAIRED THE AFT WET AREA FLOOR BEAM STA 947 LBL 52 IAW SRM 53-70-51-2R-5 REPAIR 5, THIS REPAIR IS A CATEGORY A REPAIR PERMANENT REPAIR.
